# SDR ASAA9780193

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - PRIOR TO DEPARTUREF OF FLT 539, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROW 12 AFT WERE INOPERATIVE. REPAIRED LOOSE WIRE AT ROW 12 AND OPERATED NORMALLY.  (M)
